Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#248066] of M. Ronen Plesser

Papers Published

  1. Argyres, PC; Plesser, MR; Shapere, AD, N = 2 moduli spaces and N = 1 dualities for SO(nc) and USp(2nc) super-QCD, Nuclear Physics B, vol. 483 no. 1-2 (1997), pp. 172-186, Elsevier BV [9608129v1], [doi]
    (last updated on 2019/03/21)

    We determine the exact global structure of the moduli space of N = 2 supersymmetric SO(n) and USp(2n) gauge theories with matter hypermultiplets in the fundamental representations, using the non-renormalization theorem for the Higgs branches and the exact solutions for the Coulomb branches. By adding an (N = 2)-breaking mass term for the adjoint chiral field and varying the mass, the N = 2 theories can be made to flow to either an "electric" N = 1 supersymmetric QCD or its N = 1 dual "magnetic" version. We thus obtain a derivation of the N = 1 dualities of Seiberg.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320